SciELO - Scientific Electronic Library Online

 

Revista Cubana de Ortopedia y Traumatología
Print version ISSN 0864-215XOn-line version ISSN 1561-3100

PDF Download

 

Initiating download of PDF file in 10 seconds. Please wait!

 

 

PEREZ RIVERA, Orlando M.; PALANCO DOMINGUEZ, Lourdes E.; SANTANA NOVOA, Luis A.  and  HADAD CAPOTE, Erick. Tratamiento quirúrgico en la fractura periprotésica de fémur. Rev Cubana Ortop Traumatol [online]. 2009, vol.23, n.1. ISSN 0864-215X.


 


 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License